# SDR MALA000630

- Difficulty date: August 25, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL AREAS OF CORROSION ON RBL 0.00 FROM STA 401.0 TO 520.0 REFER TO CELSIUS TASK CARD 2567, W/O 18783.  MAINTENANCE REMOVED CORROSION ON RBL 0 FROM STA 401 - 520 PER SRM 51-10-30.  INSPECTED AND FOUND AREA TO BE WITHIN ALLOWABLE LIMITS REF SAAB SRM 51-10-10.  ALODINED, PRIMED, AND TOPCOATED BARE METAL ON RBL 0 FROM STA 401 - 520 PER SRM 51-20-42/43.
